MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T15 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, T15 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, T15 HEXALOBE, BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a screw removal surgery after a minimally invasive chevron akin (mica) the screwdriver broke off under load.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted an ar-8741-42 cannulated, t15 hexalobe 4.0 mm beveled ft driver with a damaged tip.Based on the information provided which may include pictures, videos, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces, over-torquing/over-engaging the driver with the screw head and/or prying/leveraging the driver while engaged with the screw.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h3, h6.Lot# 1392332 provided.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted an ar-8741-42 cannulated, t15 hexalobe 4.0 mm beveled ft driver with a damaged tip.Based on the information provided which may include pictures, videos, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces, over-torquing/over-engaging the driver with the screw head and/or prying/leveraging the driver while engaged with the screw.

Brand Name
DRIVER, T15 HEXALOBE, BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22736652
Report Number1220246-2025-03300
Device Sequence Number17939371
Product Code LXH
UDI-Device Identifier00888867362659
UDI-Public00888867362659
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T15 HEXALOBE, BEVELED FT
Device Catalogue NumberAR-8741-42
Device Lot Number1392332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown